| Model Number |
101/870/075CZ |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use of the tracheal tube, the inflation line broke.No additional information was available.No patient injury was reported.
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#(b)(4).No problem or issues were identified during the device history record review.One picture and one sample were received for evaluation.One used decontaminated sample was returned for investigation without its original packaging.During visual inspection, we noticed that inflation line was detached from pilot balloon.Root cause was found to be a supplier item fault.This issue was escalated to a corrective action preventative action.